MathSciNet Relay Station
MathSciNet bibliographic data
MR1304773 60C05
Alexander, Kenneth S. The rate of convergence of the mean length of the longest common subsequence. Ann. Appl. Probab. 4 (1994), no. 4, 1074–1082.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement